# SDR P9IA97005

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590CA
- Make and model: Boeing 727231
- Aircraft serial: 20098
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 58225
- Condition: Discharged
- Location: Cabin
- Part time: 58,003 hours
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT PATH LIGHTS DIM.  REMOVED AND REPLACED BATTERY PACK IN CENTER CEILING BETWEEN STATION 1030-1050 IAW MM 33-50.  OPS CHECKS NORMAL.  (M)
